Statistics Papers

Document Type

Journal Article

Date of this Version

3-2003

Publication Source

Probability Theory and Related Fields

Volume

125

Issue

3

Start Page

408

Last Page

420

DOI

10.1007/s00440-002-0246-y

Abstract

We study the robustness under perturbations of mixing times, by studying mixing times of random walks in percolation clusters inside boxes in Z d . We show that for d ≥ 2 and p > p c (Z d ), the mixing time of simple random walk on the largest cluster inside {-n, . . . , n}d is Θ(n 2 ) – thus the mixing time is robust up to a constant factor.

Copyright/Permission Statement

The final publication is available at Springer via http://dx.doi.org/10.1007/s00440-002-0246-y.

Share

COinS
 

Date Posted: 27 November 2017

This document has been peer reviewed.